`a`
Communications on Pure and Applied Analysis (CPAA)
 

Global solutions to the incompressible magnetohydrodynamic equations
Pages: 763 - 783, Issue 2, March 2012

doi:10.3934/cpaa.2012.11.763      Abstract        References        Full text (433.2K)           Related Articles

Xiaoli Li - Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China (email)
Dehua Wang - Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, United States (email)

1 H. Amann, "Linear and Quasilinear Parabolic Problems. Vol. I. Abstract Linear Theory," Birkhúser Boston, Inc., Boston, 1995.       
2 J. Bergh, J. Löfström, "Interpolation spaces. An introduction," Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin-New York, 1976.       
3 T. G. Cowling, "Magnetohydrodynamics," Interscience Tracts on Physics and Astronomy, New York, 1957.       
4 R. Danchin, Density-dependent incompressible fluids in bounded domains, J. Math. Fluid Mech., 8 (2006), 333-381.       
5 B. Desjardins, Regularity of weak solutions of the compressible isentropic Navier-Stokes equations, Comm. Partial Differential Equations, 22 (1997), 977-1008.       
6 J. I. Díaz and M. B. Lerena, On the inviscid and non-resistive limit for the equations of incompressible magnetohydrodynamics, Mathematical Models and Methods in Applied Science, 12 (2002), 1401-1419.       
7 G. Duvaut and J. L. Lions, Inéquations en thermoélasticité et magnétohydrodynamique, Arch. Rational Mech. Anal., 46 (1972), 241-279.       
8 J. Fan and W. Yu, Global variational solutions to the compressible magnetohydrodynamic equations, Nonlinear Analysis, 69 (2008), 3637-3660.       
9 E. Feireisl, "Dynamics of Viscous Compressible Fluids," Oxford Lecture Series in Mathematics and its Applications, 26. Oxford University Press, Oxford, 2004.       
10 H. Fujita and T. Kato, On the Navier-Stokes initial value problem. I., Arch. Rational Mech. Anal., 16 (1964), 269-315.       
11 G. P. Galdi, "An Introduction to the Mathematical Theory of the Navier-Stokes Equations, Vol. I. Linearized Steady Problems," Springer-Verlag, New York, 1994.       
12 C. Guillope, Long-time behavior of the solutions of the time-dependent Navier-Stokes equations and property of functional invariant (or attractor) sets, C. R. Acad. Sci. Paris Sér. I Math., 294 (1982), 221-224.       
13 C. He and Z. Xin, On the regularity of weak solutions to the magnetohydrodynamic equations, J. Differential Equation, 213 (2005), 235-254.       
14 C. He and Z. Xin, Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations, Journal of Functional Analysis, 227 (2005), 113-152.       
15 P. Houston, D. Schötzau and X. Wei, A mixed DG method for linearized incompressible magnetohydrodynamics, J Sci. Comput., 40 (2009), 281-314.       
16 X. Hu and D. Wang, Global solutions to the three-dimensional full compressible magnetohydrodynamic flows, Commun. Math. Phys., 283 (2008), 255-284.       
17 X. Hu and D. Wang, Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows, Arch. Rational Mech. Anal., 197 (2010), 203-238.       
18 A. G. Kulikovskiy and G. A. Lyubimov, "Magnetohydrodynamics," Addison-Wesley, Reading, Massachusetts, 1965.
19 L. Landau and E. Lifchitz, "Electrodynamics of Continuous Media," Theoretical physics, Vol. 8, MIR, Moscow, 1990.       
20 P. L. Lions, "Mathematical Topics in Fluid Mechanics. Vol. 1. Incompressible Models," Oxford Lecture Series in Mathematics and its Applications, 3. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1996.       
21 P. L. Lions, "Mathematical Topics in Fluid Mechanics. Vol. 2. Compressible Models," Oxford Lecture Series in Mathematics and its Applications, 10. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1998.       
22 A. Matsumura and T. Nishida, The initial value problem for the equations of motion of viscous and heat-conductive gases, J. Math. Kyoto Univ., 20 (1980), 67-104.       
23 A. Matsumura and T. Nishida, Initial-boundary value problems for the equations of motion of compressible viscous and heat-conductive fluids, Comm. Math. Phys., 89 (1983), 445-464.       
24 C. Miao and B. Yuan, On the well-posedness of the Cauchy problem for an MHD system in Besov spaces, Math. Methods Appl. Sci., 32 (2009), 53-76.       
25 A. Novotný and I. Stravskraba, "Introduction to the Mathematical Theory of Compressible Flow," Oxford Lecture Series in Mathematics and its Applications, 27. Oxford University Press, Oxford, 2004.       
26 P. Schmidt, On a magnetohydrodynamic problem of Euler type, J. Differential Equation, 74 (1988), 318-335.       
27 M. E. Schonbek, T. P. Schonbek and E. Süli, Large-time behaviour of solutions to the magnetohydrodynamics equations, Math. Ann., 304 (1996), 717-756.       
28 P. Secchi, On the equations of ideal incompressible magnetohydrodynamics, Rend. Sem. Ma. Univ. Padova, 90 (1993), 103-119.       
29 M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664.       
30 C. Simader and H. Sohr, A new approach to the Helmholtz decomposition and the Neumann problem in $L^q$ spaces for bounded and exterior domains, in "Mathematical Problems Relating to the Navier-Stokes Equation," 1-35, Ser. Adv. Math. Appl. Sci., 11, World Sci. Publ., River Edge, NJ, 1992.       
31 C. Sulem, Quelques résultats de régularité pour les équations de la magnétohydrodynamique, C. R. Acad. Sci. Paris Sér. A-B, 285 (1977), A365-A368.       

Go to top